# SDR CA010305010

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,988 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 5781012041
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND IN THE TIP OF STACK. STACK WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
